Alert archive / Wyoming / Red Flag Warnings in 2018

Red Flag Warning 40, NWS Cheyenne, WY

September 22, 2018

NWS Cheyenne, WY issued this red flag warning at Sep 22, 2018, 3:22 PM MDT. It took effect at Sep 23, 2018, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 22, 2018, 3:22 PM MDT (21:22 UTC)
In effect from
Sep 23, 2018, 12:00 PM MDT
Expired
Sep 23, 2018, 8:00 PM MDT
In force
8 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

738 
WWUS85 KCYS 222122
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
322 PM MDT Sat Sep 22 2018

...RED FLAG WARNING THIS AFTERNOON FOR ALL OF SOUTHEAST WYOMING...

...RED FLAG WARNING FOR PORTIONS OF SOUTHEAST WYOMING SUNDAY
AFTERNOON WHILE A FIRE WEATHER WATCH CONTINUES FOR ZONE 310 AND 
THE NORTHERN NEBRASKA PANHANDLE...

WYZ301>309-231100-
/O.UPG.KCYS.FW.A.0027.180923T1800Z-180924T0200Z/
/O.NEW.KCYS.FW.W.0040.180923T1800Z-180924T0200Z/
/O.CON.KCYS.FW.W.0039.000000T0000Z-180923T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
322 PM MDT Sat Sep 22 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR LOW HUMIDITY AND GUSTY WIND SPEEDS FOR FIRE WEATHER ZONES 
301, 302, 303, 304, 305, 306, 307, 308, 309 AND 310... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR 
GUSTY WINDS AND LOW HUMIDITY. 

FOR FIRE WEATHER ZONES 301, 302, 303, 304, 305, 306, 307, 308, 
AND 309...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Sunday. The
Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire Weather Zones 303, 304, 305, 306, 307, 
  308 and 309. 

* WIND...West 15 to 25 MPH with gusts up to 35 MPH at times 
  during the afternoon.

* HUMIDITY...As low as 5 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Avoid burning.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ310-231100-
/O.CON.KCYS.FW.W.0039.000000T0000Z-180923T0200Z/
/O.CON.KCYS.FW.A.0027.180923T1800Z-180924T0200Z/
Platte/Goshen/Central and Eastern Laramie-
322 PM MDT Sat Sep 22 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR LOW HUMIDITIY AND GUSTY WIND SPEEDS FOR FIRE WEATHER ZONE 
310... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY 
AFTERNOON THROUGH SUNDAY EVENING FOR LOW HUMIDITY AND GUSTY WIND
SPEEDS...

* FOR FIRE WEATHER ZONE 310...

* AFFECTED AREA...Fire Weather Zone 310

* WIND...West to southwest 15 to 20 MPH with occasional gusts 
  up to 30 MPH. 

* HUMIDITY...10 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Avoid burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

NEZ311-312-231100-
/O.CON.KCYS.FW.A.0027.180923T1800Z-180924T0200Z/
Pine Ridge/Nebraska National Forest/Oglala National Grasslands-
Box Butte/South Sioux-
322 PM MDT Sat Sep 22 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR LOW HUMIDITY AND GUSTY WIND SPEEDS...

* FOR FIRE WEATHER ZONES 311 AND 312...

* AFFECTED AREA...Fire Weather Zones 310, 311 and 312.

* WIND...West to southwest 10 to 20 MPH with occasional gusts 
  up to 30 MPH.

* HUMIDITY...10 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Avoid burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
3 follow-up statements
167 
WWUS85 KCYS 230944
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
344 AM MDT Sun Sep 23 2018

...RED FLAG WARNING THIS AFTERNOON FOR ALL OF SOUTHEAST 
WYOMING AND THE NORTHERN NEBRASKA PANHANDLE...

...FIRE WEATHER WATCH MONDAY FOR AREAS ALONG AND WEST OF THE 
LARAMIE RANGE... 

NEZ311-312-WYZ310-240000-
/O.UPG.KCYS.FW.A.0027.180923T1800Z-180924T0200Z/
/O.EXA.KCYS.FW.W.0040.180923T1800Z-180924T0200Z/
Pine Ridge/Nebraska National Forest/Oglala National Grasslands-
Box Butte/South Sioux-Platte/Goshen/Central and Eastern Laramie-
344 AM MDT Sun Sep 23 2018

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONES 310, 311, AND 312...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon today to 8 PM MDT this
evening. The Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire Weather Zones 310, 311 and 312.

* WIND...West to southwest 10 to 20 MPH with occasional gusts 
  up to 30 MPH.

* HUMIDITY...10 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly.
  Avoid burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ302>309-240000-
/O.NEW.KCYS.FW.A.0028.180924T1800Z-180925T0200Z/
/O.CON.KCYS.FW.W.0040.180923T1800Z-180924T0200Z/
North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
344 AM MDT Sun Sep 23 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONES 302, 303, 304, 305, 306, 307, 308, AND 309... 

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH 
MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 302, 303, 304, 305, 306, 307, 308, AND 309...

A Red Flag Warning remains in effect from noon until 8 PM MDT
today. 

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Monday afternoon through 
Monday evening. 

* AFFECTED AREA...Fire Weather Zones 302, 303, 304, 305, 306, 
  307, 308 and 309. 

* WIND...West to southwest 20 to 30 MPH with gusts up to 40 MPH.

* HUMIDITY...As low as 10 percent. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Avoid burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ301-240000-
/O.CON.KCYS.FW.W.0040.180923T1800Z-180924T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-
344 AM MDT Sun Sep 23 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONE 301...

A Red Flag Warning remains in effect from noon until 8 PM MDT
today. 

* AFFECTED AREA...Fire Weather Zone 301. 

* WIND...West 15 to 25 MPH with gusts up to 35 MPH.

* HUMIDITY...As low as 10 percent. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Avoid burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
386 
WWUS85 KCYS 231940
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
140 PM MDT Sun Sep 23 2018

...RED FLAG WARNING INTO EARLY THIS EVENING FOR ALL OF SOUTHEAST 
WYOMING AND THE NORTHERN NEBRASKA PANHANDLE...AND FOR MUCH OF
ALBANY AND CARBON COUNTY MONDAY AFTERNOON AND EVENING... 

...FIRE WEATHER WATCH MONDAY AFTERNOON AND EVENING FOR THE LARAMIE
RANGES...

WYZ303>308-241000-
/O.UPG.KCYS.FW.A.0028.180924T1800Z-180925T0200Z/
/O.NEW.KCYS.FW.W.0041.180924T1800Z-180925T0200Z/
/O.CON.KCYS.FW.W.0040.000000T0000Z-180924T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-
140 PM MDT Sun Sep 23 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 
303, 304, 305, 306, 307, AND 308...

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR 
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 303,
304, 305, 306, 307, AND 308...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Monday. The
Fire Weather Watch is no longer in effect. 

A Red Flag Warning remains in effect from noon until 8 PM MDT 
today.

* AFFECTED AREA...Fire Weather Zones 303, 304, 305, 306, 307 and
  308. 

* WIND...West to southwest 20 to 30 MPH with gusts up to 40 MPH.

* HUMIDITY...As low as 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Avoid burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ302-309-241000-
/O.CON.KCYS.FW.W.0040.000000T0000Z-180924T0200Z/
/O.CON.KCYS.FW.A.0028.180924T1800Z-180925T0200Z/
North Laramie Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
140 PM MDT Sun Sep 23 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 
302 AND 309...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON 
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY 
FOR FIRE WEATHER ZONES 302 AND 309...

A Red Flag Warning remains in effect until 8 PM MDT today.

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Monday afternoon through
Monday evening.

* AFFECTED AREA...Fire Weather Zones 302 and 309.
  
* WIND...West to southwest 20 to 30 MPH with gusts up to 40 MPH.

* HUMIDITY...As low as 10 percent this afternoon, and around 20
  percent Monday afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Avoid burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

NEZ311-312-WYZ301-310-240200-
/O.CON.KCYS.FW.W.0040.000000T0000Z-180924T0200Z/
Pine Ridge/Nebraska National Forest/Oglala National Grasslands-
Box Butte/South Sioux-
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-Platte/Goshen/Central and Eastern Laramie-
140 PM MDT Sun Sep 23 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 
301, 310, 311, AND 312...

* AFFECTED AREA...Fire Weather Zone 301, 310, 311 and 312.

* WIND...West 15 to 25 MPH with gusts up to 30 MPH.

* HUMIDITY...As low as 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Avoid burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
364 
WWUS85 KCYS 240210
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
810 PM MDT Sun Sep 23 2018

...RED FLAG WARNING INTO EARLY THIS EVENING FOR ALL OF SOUTHEAST
WYOMING AND THE NORTHERN NEBRASKA PANHANDLE...AND FOR MUCH OF
ALBANY AND CARBON COUNTY MONDAY AFTERNOON AND EVENING HAS EXPIRED...

...RED FLAG WARNING FOR MUCH OF SOUTHEASTERN WYOMING INCLUDING THE
LARAMIE RANGE MONDAY AFTERNOON AND EVENING...

WYZ302-309-241200-
/O.EXP.KCYS.FW.W.0040.000000T0000Z-180924T0200Z/
/O.UPG.KCYS.FW.A.0028.180924T1800Z-180925T0200Z/
/O.EXA.KCYS.FW.W.0041.180924T1800Z-180925T0200Z/
North Laramie Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
810 PM MDT Sun Sep 23 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR LOW
RELATIVE HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 302 AND 
309... ...RED FLAG WARNING HAS EXPIRED FOR HIGH WINDS AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 302 AND 309...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Monday. The
Fire Weather Watch is no longer in effect. 



The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from Monday afternoon through Monday 
evening.

* AFFECTED AREA...Fire weather zone 302.Fire weather zone 309.

* WIND...West to southwest 20 to 30 MPH with gusts up to 40 MPH.

* HUMIDITY...As low as 10 percent this afternoon, and around 20 
  percent Monday afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Avoid burning.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ303>308-241200-
/O.EXP.KCYS.FW.W.0040.000000T0000Z-180924T0200Z/
/O.CON.KCYS.FW.W.0041.180924T1800Z-180925T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-
810 PM MDT Sun Sep 23 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
MONDAY FOR HIGH WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER 
ZONES 303, 304, 305, 306, 307, AND 308... ...RED FLAG WARNING HAS 
EXPIRED FOR HIGH WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 303, 304, 305, 306, 307, AND 308...


The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Monday. The
Fire Weather Watch is no longer in effect.


* AFFECTED AREA...Fire weather zone 303.Fire weather zone 
  304.Fire weather zone 305.Fire weather zone 306.Fire weather 
  zone 307.Fire weather zone 308. 

* WIND...West to southwest 20 to 30 MPH with gusts up to 40 MPH.

* HUMIDITY...As low as 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Avoid burning.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ311-312-WYZ301-310-240315-
/O.EXP.KCYS.FW.W.0040.000000T0000Z-180924T0200Z/
Pine Ridge/Nebraska National Forest/Oglala National Grasslands-
Box Butte/South Sioux-
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-Platte/Goshen/Central and Eastern Laramie-
810 PM MDT Sun Sep 23 2018

...RED FLAG WARNING HAS EXPIRED FOR HIGH WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 301, 310, 311, AND 312...

Critical fire weather conditions will begin to wain overnight as
humidity recovery increases and winds decrease overnight.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 22, 3:16 PM MDT, 6 minutes earlier.

Area forecast discussion, Sep 22, 3:16 PM MDT, 6 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
316 PM MDT Sat Sep 22 2018

.SHORT TERM...(This evening through Sunday)
Issued at 259 PM MDT Sat Sep 22 2018

Latest surface analysis was showing red flag conditions affecting
much of southeast Wyoming. Meanwhile, we are starting to see wind
speeds starting to pick up a bit in the northern panhandle as
well. It looks a bit marginal, but we may need to consider a last
minute Red Flag Warning in that region as well. Otherwise, the
Ryan Fire is really evident today on Satellite and even Radar with
plenty of wind and low humidity providing a high plume. It should
be a mostly quiet night across the area with rather cool
conditions. The upper level trof is expected to gradually approach
the region tomorrow and cause the wind speeds aloft to increase.
This combined with good mixing especially west of the Laramie
Range will favor another Red Flag Warning day with the potential
for even higher wind speeds. We did hold off on issuing a Red
Flag Warning east of the Laramie Range tomorrow afternoon, due to
the slight potential for some standing mountain wave clouds
(similar to what is happening in the Big Horn mountains this
afternoon) which may reduce mixing somewhat.

A Frontal boundary is expected to push through the area tomorrow
night and bring a good chance of showers and isolated
thunderstorms. In fact, there may be a few snow showers on the
highest peaks of the Snowy Range. After the front, pushes through
we may also see some low clouds and patchy fog develop late.

.LONG TERM...(Monday - Friday)
Issued at 410 AM MDT Sat Sep 22 2018

A cyclonic flow pattern will develop Monday/Tuesday in the wake of
the aforementioned disturbance. The associated mid-lvl instability
should help support shower chances through at least Late Monday if
not into early Tuesday. By Tuesday morning, the models show 700 mb
temperatures falling to -2 to -4 deg C over northern/eastern zones
with areas of light precipitation possibly still ongoing. No doubt
it will turn considerably cooler by mid-week, but current thinking
is for cloud cover to keep overnight lows warm enough for rain and
not snow on Tuesday morning. The ECMWF/GFS have come into somewhat
better agreement w/ precipitation coverage and intensity, but some
differences still exist w/ the ECMWF considerably more robust than
the GFS. Regardless, no winter impacts are expected right now, but
later shifts will certainly want to monitor. We continued to trend
cooler for highs on Tuesday, w/ highs likely struggling to get out
of the 50s. These cooler temperatures should not last for long, as
flow aloft becomes more zonal through mid/late week, giving way to
near normal temperatures for late September.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday morning)
Issued at 1112 AM MDT Sat Sep 22 2018

VFR at all terminals through the period under a dry westerly
flow aloft.

&&

.FIRE WEATHER...
Issued at 259 PM MDT Sat Sep 22 2018

There will be limited recovery in the relative humidity values
tonight especially in the higher terrain. Meanwhile, Red Flag
conditions look favorable across areas mainly along and west of
the Laramie Range tomorrow as wind speeds increase ahead of the
upper level trof moving through the northern Rockies. Another
Red Flag day is possible on Monday mainly along and west of the
Laramie Range as a dry slot develops behind the front due to good
subsidence.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Fire Weather Watch from Sunday afternoon through Sunday evening
     for WYZ310.

     Red Flag Warning until 8 PM MDT this evening for WYZ301>310.

     Red Flag Warning from noon to 8 PM MDT Sunday for WYZ301>309.

NE...Fire Weather Watch from Sunday afternoon through Sunday evening
     for NEZ311-312.

&&

SHORT TERM...REC
LONG TERM...CLH
AVIATION...RE
FIRE WEATHER...REC
Hazardous weather outlook, Sep 22, 5:51 AM MDT, 9 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
551 AM MDT Sat Sep 22 2018

WYZ101>106-109>116-231200-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-
551 AM MDT Sat Sep 22 2018

This hazardous weather outlook is for portions of east central
Wyoming...south central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Dangerous fire weather conditions are expected across southeast
Wyoming this afternoon. Red Flag Warnings are in effect.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Dangerous fire weather conditions are possible across southeast
Wyoming again on Sunday. Fire Weather Watches are in effect.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-003-095-096-WYZ107-108-117>119-231200-
Dawes-Box Butte-North Sioux-South Sioux-East Platte County-
Goshen County-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
551 AM MDT Sat Sep 22 2018

This hazardous weather outlook is for portions of western
Nebraska and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Dangerous fire weather conditions are possible over the high
plains of southeast Wyoming and the northern Nebraska Panhandle on
Sunday. Fire Weather Watches are in effect.

.Spotter information statement...

Spotter activation will not be needed.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 9:44 PM MDTRed Flag WarningCYS22 hr
Sep 22, 4:09 AM MDTFire Weather WatchCYS24 hr

Nearby

Red Flag Warnings in Wyoming, 2018Red Flag Warnings in Nebraska, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.